# SDR GTIA2020110535426

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N691NK
- Make and model: Airbus A320-232
- Aircraft serial: 8614
- Aircraft time: 6,174 hours, 2,824 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 PACK CAUSING ODOR, PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD 30626/MP K6443.  ENHANCED ECS, FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.  PERFORMED LEVEL A DECONTAMINATION OF THE NR 1 ECS, IAW AMM 21-00-00-615-802-A.  NO CABIN OR COCKPIT ODOR AT THIS TIME.  THIS CLEARS DMI NR 262824902.  PLACARD REMOVED.  MOC NOTIFIED.
